# SDR 2012FA0000437

- Difficulty date: June 26, 2012
- Submitted: June 26, 2012
- Operation: General aviation
- Aircraft: N22450
- Make and model: Piper PA-32RT-300T
- Aircraft serial: 32R7887261
- Aircraft time: 3,004 hours
- Engine: Lyc TIO540S1AD
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: 6705403
- Condition: Cracked
- Location: Nose Gear
- Part time: 3,004 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN ANNUAL INSPECTION, WHILE VISUALLY INSPECTING NOSE GEAR, MECHANIC NOTICED THE CRACK IN THE NOSE GEAR TRUNNION ASSY.  THERE WERE NO SIGNS OF HYD FLUID LEAKAGE OR LOSS OF THE NITROGEN CHARGE.  ACFT WAS INVOLVED IN AN ACCIDENT ON 09/29/1990 INVOLVING COMPLETE GEAR COLLAPSE.
